(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A general additive-multiplicative rates model for recurrent event data 期刊论文
Science in China. Series A: Mathematics, 2009, 卷号: 52, 期号: 10, 页码: 2257
Authors:  Dai JJ(戴家佳);  Sun LQ(孙六全);  Yang ZH(杨振海)
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
marginalregressionofmultipletyperecurrenteventdatabasedontransformationmodels 期刊论文
工程数学学报, 2008, 卷号: 025, 期号: 002, 页码: 326
Authors:  LUO Xianhua;  JIANG Fangjiao;  SUN Liuquan;  YANG Zhenhai
Favorite  |  View/Download:57/0  |  Submit date:2020/01/10